The Open UniversitySkip to content
 

Configurations in bowtie systems

Grannell, M. J.; Griggs, T. S.; Lo Faro, G. and Tripodi, A. (2013). Configurations in bowtie systems. Aequationes Mathematicae, 85(3) pp. 347–358.

DOI (Digital Object Identifier) Link: https://doi.org/10.1007/s00010-013-0199-5
Google Scholar: Look up in Google Scholar

Abstract

There are ten configurations of two bowties that can arise in a bowtie system. We determine a basis for configurations of two bowties in both balanced and general bowtie systems. We also determine the avoidance spectrum for the three most compact configurations of two bowties.

Item Type: Journal Item
Copyright Holders: 2013 Springer
ISSN: 1420-8903
Keywords: bowtie system; configuration; Steiner triple system
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 37743
Depositing User: Mike Grannell
Date Deposited: 07 Jun 2013 09:58
Last Modified: 07 Dec 2018 10:16
URI: http://oro.open.ac.uk/id/eprint/37743
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU